Bemerkung zum Bochnerschen Integral
Kosek, Vladimír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979), p. 35-41 / Harvested from Czech Digital Mathematics Library
Published online : 1979-01-01
Classification:  28B05,  46G10
@article{120080,
     author = {Vladim\'\i r Kosek},
     title = {Bemerkung zum Bochnerschen Integral},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {18},
     year = {1979},
     pages = {35-41},
     zbl = {0438.46033},
     mrnumber = {0589845},
     language = {de},
     url = {http://dml.mathdoc.fr/item/120080}
}
Kosek, Vladimír. Bemerkung zum Bochnerschen Integral. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979) pp. 35-41. http://gdmltest.u-ga.fr/item/120080/

N. Dinculeanu Vector Measures, Berlin, VEB Deutscher Verlag der Wissenschaften, 1966. (1966) | MR 0206189 | Zbl 0142.10502

N. Dunford J. T. Schwartz Linear Operators. Part I: General Theory, New York, Interscience Publishers, Inc. 1958. (1958) | MR 1009162

P. R. Halmos Measure Theory, Princeton-New York, D. Van Nostrand Co., Inc. 1950. (1950) | MR 0033869 | Zbl 0040.16802

J. L. Kelley General Topology, Princeton-New York, D. Van Nostrand Co., Inc. 1955. (1955) | MR 0070144 | Zbl 0066.16604

Ch. Šefer Topologičeskie vektornye prostranstva, Moskva, Mir, 1971. (1971) | MR 0276721

A. E. Taylor Úvod do funkcionální analýzy, Praha, Academia, 1973. (1973)